Alert archive / New York / Coastal Flood Statements in 2015
Coastal Flood Statement 3, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Apr 20, 2015, 9:48 PM EDT for 6 counties in New York; Greater Bridgeport Planning Region, Connecticut. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2015, 9:48 PM EDT (01:48 UTC)
- Expired
- Apr 21, 2015, 2:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Bronx County, NY, Kings County, NY, Nassau County, NY, Queens County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 59 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.8 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
438 WHUS41 KOKX 210148 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE UPTON NY 948 PM EDT MON APR 20 2015 NYZ075-178-179-210400- /O.NEW.KOKX.CF.S.0003.150421T0148Z-150421T0400Z/ KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 948 PM EDT MON APR 20 2015 ...LOCALIZED MINOR COASTAL FLOODING POSSIBLE LATE THIS EVENING... * LOCATIONS...THE SOUTH SHORE BAYS OF WESTERN LONG ISLAND...AND JAMAICA BAY. * TIDAL DEPARTURES...1/2 TO 1 1/2 FT ABOVE ASTRONOMICAL HIGH TIDES. * TIMING...AROUND THE TIME OF HIGH TIDE LATE THIS EVENING. * IMPACTS...LOCALIZED MINOR COASTAL FLOODING AS WATER LEVELS BARELY REACH MINOR FLOOD THRESHOLDS. $$ CTZ009-NYZ071-073-078-176-177-210600- /O.NEW.KOKX.CF.S.0003.150421T0400Z-150421T0600Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX- NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 948 PM EDT MON APR 20 2015 ...LOCALIZED MINOR COASTAL FLOODING POSSIBLE OVERNIGHT... * LOCATIONS...SHORELINES OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...1/2 TO 1 FT ABOVE ASTRONOMICAL HIGH TIDES. * TIMING...AROUND THE TIME OF HIGH TIDE OVERNIGHT. * IMPACTS...LOCALIZED MINOR COASTAL FLOODING AS WATER LEVELS BARELY REACH MINOR FLOOD THRESHOLDS. $$
1 follow-up statement
780 WHUS41 KOKX 210410 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE UPTON NY 1210 AM EDT TUE APR 21 2015 ...MINOR COASTAL FLOODING POSSIBLE AROUND TIMES OF HIGH TIDE OVERNIGHT... NYZ075-178-179-210515- /O.EXP.KOKX.CF.S.0003.000000T0000Z-150421T0400Z/ KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 1210 AM EDT TUE APR 21 2015 ...BECAUSE ADDITIONAL MINOR TIDAL FLOODING IS NOT FORECAST WITH THE NEXT HIGH TIDE...THIS COASTAL FLOOD STATEMENT HAS EXPIRED... $$ CTZ009-NYZ071-073-078-176-177-210600- /O.CON.KOKX.CF.S.0003.000000T0000Z-150421T0600Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX- NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 1210 AM EDT TUE APR 21 2015 ...LOCALIZED MINOR COASTAL FLOODING IS POSSIBLE OVERNIGHT... * LOCATIONS...SHORELINES OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...1/2 TO 1 FT ABOVE ASTRONOMICAL HIGH TIDES. * TIMING...AROUND THE TIMES OF HIGH TIDE OVERNIGHT. * IMPACTS...LOCALIZED MINOR COASTAL FLOODING AS WATER LEVELS APPROACH MINOR FLOOD THRESHOLDS. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Apr 20, 8:44 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 20, 8:44 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
844 PM EDT MON APR 20 2015
.SYNOPSIS...
A WAVE OF LOW PRESSURE WILL MOVE ACROSS THE REGION OVERNIGHT.
WEAK HIGH PRESSURE WILL FOLLOW FOR TUESDAY. A COLD FRONT WILL PASS
ON WEDNESDAY...ALLOWING FOR A COOL AIR MASS TO SETTLE IN LATE THIS
WEEK INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WARM FRONT APPEARS TO BE FROM CENTRAL NJ TO JUST SOUTH OF NYC TO
ACROSS LONG ISLAND AS OF 00Z. SHOWERS CONTINUE ACROSS THE FORKS
OF LONG ISLAND AND SE CT...WITH VERY LIGHT RAIN/DRIZZLE ELSEWHERE.
MORE SHOWERS AND ISOLATED TSTMS WILL RETURN LATE THIS EVENING AND
OVERNIGHT AS WEAK LOW PRESSURE NEAR THE EASTERN WV PANHANDLE MOVES
INTO THE AREA OVERNIGHT AND INTO SOUTHERN NEW ENGLAND BY MORNING.
INSTABILITY IS ALL ELEVATED THIS EVENING...THUS NO SVR WX HERE.
MAIN CONCERN IS FOG. ISSUED A DENSE FOG ADVISORY EARLIER...AND
HAVE EXPANDED TO ALL AREA ALONG WESTERN LONG ISLAND SOUND
INCLUDING S WESTCHESTER...THE BX AND NORTHERN QUEENS WITH LGA DOWN
TO 1/4 MILE. ADVY IN EFFECT FOR THE LOWER HUDSON VALLEY DUE TO
THE ELEVATED TERRAIN. THE DENSE FOG WILL ALSO LIKELY DISSIPATE
WITH THE SHOWERS OVERNIGHT.
TEMPS SHOULD REMAIN MOSTLY STEADY OVERNIGHT...BUT COULD RISE LATE
ACROSS LONG ISLAND AHEAD OF THE TRIPLE POINT LOW.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
SHORTWAVE IS FORECAST TO MOVE THROUGH IN THE MORNING WITH
STRONGER LIFT GENERALLY OVER THE NORTHERN ZONES. HAVE KEPT A
CHANCE FOR SHOWERS IN THERE. OTHERWISE...TURNING PARTLY TO MOSTLY
SUNNY. HIGHS ARE A MOS BLEND.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
H5 LOW CURRENTLY SPINNING OVER MN/WI WILL SLOWLY TRACK EWD THRU
THE WEEK...THEN STALL OVER QUEBEC AND NRN ME THIS WEEKEND.
THE APPROACHING H3 JET ON WED APPEARS IT SHOULD PRODUCE ENOUGH
UPR DIVERGENCE TO ALLOW FOR THE DEVELOPMENT OF SHWRS. IN
ADDITION...THERE SHOULD BE SOME LLVL CONVERGENCE AS THE ASSOCIATED
CDFNT TRACKS THRU. AS A RESULT...INDICATED SCT SHWRS IN THE FCST.
AS THIS SYS SLIDES OFFSHORE WED NGT...THE PCPN ENDS AND THE
REMAINDER OF THE FCST PERIOD IS DOMINATED BY CYCLONIC FLOW ALOFT
AND MRGNL MID LVL LAPSE RATES. THE STEEPEST LAPSE RATES WILL BE N
OF THE CWA ACROSS NRN NEW ENGLAND. WILL THEREFORE FCST FAIR WX
THU-MON. SCT-BKN CLOUDS...ESPECIALLY DURING THE DAY...AS TEMPS HIT
CONVECTIVE WHICH IS PROGGED TO BE IN THE UPR 40S TO 50S PER GFS
BUFR DATA. THERE COULD EVEN BE PERIODS OF OVC SKIES AS THE CU
FLATTENS DUE TO DECENT SHEAR. CANT RULE OUT SOME ISOLD
SPRINKLES...BUT THE PROB IS TOO LOW ATTM TO INCLUDE IN THE FCST.
TEMPS A BLEND OF GUIDANCE AND GENERALLY BLW CLIMO THRU THE
EXTENDED. HIGHS COULD BE A LITTLE WARMER THAN FCST ON WED
DEPENDING ON THE AMT OF CLOUD COVER AND SPEED OF THE DEVELOPING
SHWRS AHEAD OF THE FRONT.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
A WARM FRONT WILL REMAIN JUST SOUTH OF THE AREA FOR MUCH OF THE
OVERNIGHT AND MAY PUSH INTO COASTAL AREAS LATE BEFORE A COLD
FRONTAL 10Z-14Z. THIS WILL RESULT IN WIDESPREAD LIFR CONDITIONS
PRIOR TO FRONTAL PASSAGE WITH A LIGHT EASTERLY FLOW.
SHOWERS W/ISOLATED TSRA POSSIBLE 03Z TO 09Z...FROM WEST TO EAST.
VFR WITH A GUSTY W FLOW ON TUE. GUST UP TO 25 KT POSSIBLE.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: COLD FRONTAL PASSAGE IN THE MORNING COULD BE
1-3 HOURS SLOWER THAN CURRENTLY FCST. LOW CIGS/VSBYS WOULD BE
PROLONGED.
KLGA FCSTER COMMENTS: COLD FRONTAL PASSAGE IN THE MORNING COULD BE
1-3 HOURS SLOWER THAN CURRENTLY FCST. LOW CIGS/VSBYS WOULD BE
PROLONGED.
KEWR FCSTER COMMENTS: COLD FRONTAL PASSAGE IN THE MORNING COULD BE
1-3 HOURS SLOWER THAN CURRENTLY FCST. LOW CIGS/VSBYS WOULD BE
PROLONGED.
KTEB FCSTER COMMENTS: COLD FRONTAL PASSAGE IN THE MORNING COULD BE
1-3 HOURS SLOWER THAN CURRENTLY FCST. LOW CIGS/VSBYS WOULD BE
PROLONGED.
KHPN FCSTER COMMENTS: COLD FRONTAL PASSAGE IN THE MORNING COULD BE
1-3 HOURS SLOWER THAN CURRENTLY FCST. LOW CIGS/VSBYS WOULD BE
PROLONGED.
KISP FCSTER COMMENTS: COLD FRONTAL PASSAGE IN THE MORNING COULD BE
1-3 HOURS SLOWER THAN CURRENTLY FCST. LOW CIGS/VSBYS WOULD BE
PROLONGED.
.OUTLOOK FOR 00Z TUESDAY THROUGH SATURDAY...
.TUESDAY NIGHT...VFR.
.WEDNESDAY-WEDNESDAY NIGHT...MVFR POSSIBLE IN THE AFTERNOON AND
NIGHT IN -SHRA. SW-WSW WINDS G20-25KT POSSIBLE.
.THURSDAY-FRIDAY...MAINLY VFR...WITH LOW CHANCE MVFR IN ANY
-SHRA. W-NW WINDS G15-20KT POSSIBLE.
.SATURDAY...VFR.
&&
.MARINE...
STRONGER WINDS OUT EAST ARE DIMINISHING. SEAS REMAIN ELEVATED
THOUGH ON THE OCEAN THROUGH TUESDAY AFTERNOON.
VSBY IN MARINE FOG IS BELOW 1 NM ON MOST WATERS EXCEPT PERHAPS NY
HARBOR...SO ADVY CONTINUES AND MAY BE EXPANDED TO INCLUDE THE
HARBOR DEPENDING ON TRENDS
W FLOW FOR TUE MAINLY BELOW SCA...BUT THERE COULD BE A FEW
AFTERNOON NEAR-SHORE GUSTS TO 25 KT ESPECIALLY THE WATERS INVOF
NYC AND THE LONG ISLAND SOUTH SHORE.
WINDS AND SEAS WILL BE CLOSE TO SCA LVLS WED THRU THE WEEKEND.
THE BEST CHCS FOR REACHING CRITERIA WILL BE ON THE OCEAN WED-THU
INVOF A CDFNT.
&&
.HYDROLOGY...
GENERALLY...AVERAGING LESS THAN 1/4 INCH IN SHOWERS OVERNIGHT.
AROUND A QUARTER INCH OF RAIN IS POSSIBLE ON WED AS A CDFNT TRACKS
THRU THE HSA.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...DENSE FOG ADVISORY UNTIL 6 AM EDT TUESDAY FOR CTZ005-006-
009>012.
NY...DENSE FOG ADVISORY UNTIL 6 AM EDT TUESDAY FOR NYZ075-078>081-
177>179.
DENSE FOG ADVISORY UNTIL 6 AM EDT TUESDAY FOR NYZ067>070.
NJ...NONE.
MARINE...DENSE FOG ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ330-335-340-
345-350-353-355.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ350-353-355.
&&
SYNOPSIS...JMC/TONGUE
NEAR TERM...GOODMAN/TONGUE
SHORT TERM...TONGUE
LONG TERM...JMC
AVIATION...DW
MARINE...JMC/TONGUE
HYDROLOGY...JMC/TONGUEHazardous weather outlook, Apr 20, 4:14 PM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 414 PM EDT MON APR 20 2015 CTZ005-006-009>012-NYZ067>070-211000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD- SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 414 PM EDT MON APR 20 2015 ...DENSE FOG ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ007-008-NJZ002-004-006-103>108-NYZ071>074-176-211000- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-NORTHERN QUEENS- 414 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ075-078>081-177>179-211000- KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN NASSAU- SOUTHERN QUEENS-SOUTHERN NASSAU- 414 PM EDT MON APR 20 2015 ...DENSE FOG ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ345-350-353-355-211000- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 414 PM EDT MON APR 20 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ338-211000- NEW YORK HARBOR- 414 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-340-211000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 414 PM EDT MON APR 20 2015 ...DENSE FOG ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 3:43 PM EDT | Small Craft Advisory | OKX | 28 hr | |
| Apr 21, 2:22 AM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 53 min |
Nearby
Coastal Flood Statements in New York, 2015Coastal Flood Statements in Connecticut, 2015Every coastal flood statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.